# SDR HALA0700452

- Difficulty date: October 21, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 62,243 hours, 29,476 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ATB - LEFT ENG BLEED VALVE CAME ON. DID QRH PROC, NO CHANGE DIVERTED TO SFO FOR MX.  NO FURTHER PROBLEMS.  (HPSOV LOCKED CLOSED SHORTING PLUG INSTALLED).  OK TO CONTINUE PER C 36-11-2.
